Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 530624, 13 pages
http://dx.doi.org/10.1155/2012/530624
Research Article

Existence of Weak Solutions for Nonlinear Fractional Differential Inclusion with Nonseparated Boundary Conditions

1Department of Mathematics, Lanzhou Jiaotong University, Lanzhou 730070, China
2College of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China

Received 24 April 2012; Revised 21 July 2012; Accepted 22 July 2012

Academic Editor: Ram N. Mohapatra

Copyright © 2012 Wen-Xue Zhou and Hai-Zhong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Xue Zhou and Hai-Zhong Liu, “Existence of Weak Solutions for Nonlinear Fractional Differential Inclusion with Nonseparated Boundary Conditions,” Journal of Applied Mathematics, vol. 2012, Article ID 530624, 13 pages, 2012. doi:10.1155/2012/530624